# SDR FDEA201309122197

- Difficulty date: September 12, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 680-684
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680 -684 R2 DOOR LOWER SILL INBD ANGLE FOUND CHAFED AND CORRODED AT UPPER SURFACE AND CORNER.  ANGLE REMOVED AND REPLACED IAW SRM 51-40-02 REV 109 AND DWG 143N8322 SHT 1 REV K. MAJOR REPAIR.
